# SDR 08FDEA02927

- Difficulty date: July 16, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,262 hours, 26,602 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Part number: 53FX1396101
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR, AFT EDGE LOWER CORNER GOUGED LOWER AFT CORNER GOUGED BEYOND LIMIT.  REMOVED DOUBLER FABRICATED NEW DOUBLER, TREATED AND PRIMED.  INSTALLED NEW DOUBLER REF 727 P-FSRM 52-30-2 PG 1/2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
